# SDR VGQY2010080600061

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, MAIN ENTRANCE DOOR 1L, UPPER HINGE CUTOUT FOUND CRACK.  CORRODED STRINGER 29L TRIMMED-OFF PER SRM 53-10-03 REV 117, FIGURE 1.  NEW REPAIR STRINGER AND SPLICE FABRICATED AS PER SRM 53-10-03  REV 117, FIGURE 1.  NEW REPAIR STRINGER AND SPLICE INSTALLED AT STA 1730 ~ STA 1740 STRINGER 29L PER SRM 53-10-03 REV 117, FIGURE 1.
